# SDR SWAA011306

- Difficulty date: April 30, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,904 hours, 62,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRES IND OUT OF VIEW. REPOSITIONED EMERGENCY EVAC SLIDE ASSY PER MM.
